Unbound MEDLINE

Warfarin-induced tissue necrosis: a case study.

Abstract

Warfarin-induced tissue necrosis is a rare and serious side effect associated with warfarin treatment. A case study of a patient with warfarin-induced tissue necrosis taken from clinical practice illustrates the importance of timely diagnosis and treatment to avoid the devastating consequences of this adverse drug reaction. Nurse prescribers must be alert to and aware of potential adverse drug reactions that may be caused by any prescribing decision, and should be able to take appropriate action when such an event occurs.

Links

  • Publisher Full Text
  • Authors

    Crumbie A, Fisher H, Leedham G

    Source

    Nursing standard (Royal College of Nursing (Great Britain) : 1987) 27:9 pg 51-6

    MeSH

    Aged
    Anticoagulants
    Humans
    Male
    Necrosis
    Warfarin

    Pub Type(s)

    Case Reports
    Journal Article

    Language

    eng

    PubMed ID

    23240517